International Research Journal of Pure and Applied Physics (IRJPAP)

EA Journals



This paper contains the corrections to the version of our paper “Bound-states solutions of the radial Schrödinger equation for a Gaussian potential within the framework of the Nikiforov-Uvarov method” published in International Research Journal of Pure and Applied Physics, 6(1) 1-7. (2019)

Keywords: gaussian potential well, parabolic potential well, parametric nikiforov-uvarov method, radial schrodinger equation

cc logo

This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 4.0 Unported License


Recent Publications

Email ID:
Impact Factor: 7.20
Print ISSN: 2055-009X
Online ISSN: 2055-0103

Author Guidelines
Submit Papers
Review Status


Scroll to Top

Don't miss any Call For Paper update from EA Journals

Fill up the form below and get notified everytime we call for new submissions for our journals.